Open Access
Translator Disclaimer
March 2014 The zero-mass limit problem for a relativistic spinless particle in an electromagnetic field
Takashi Ichinose, Taro Murayama
Proc. Japan Acad. Ser. A Math. Sci. 90(3): 60-65 (March 2014). DOI: 10.3792/pjaa.90.60

Abstract

It is shown that mass-parameter-dependent solutions of the imaginary-time magnetic relativistic Schrödinger equations converge as functionals of Lévy processes represented by stochastic integrals of stationary Poisson point processes if mass-parameter goes to zero.

Citation

Download Citation

Takashi Ichinose. Taro Murayama. "The zero-mass limit problem for a relativistic spinless particle in an electromagnetic field." Proc. Japan Acad. Ser. A Math. Sci. 90 (3) 60 - 65, March 2014. https://doi.org/10.3792/pjaa.90.60

Information

Published: March 2014
First available in Project Euclid: 27 February 2014

zbMATH: 1298.82033
MathSciNet: MR3178487
Digital Object Identifier: 10.3792/pjaa.90.60

Subjects:
Primary: 60G51
Secondary: 35S10 , 60F17 , 60H05 , 81S40

Keywords: Feynman-Kac-Itô formula , imaginary-time relativistic Schrödinger equation , Lévy process , magnetic relativistic Schrödinger operator , path integral formula

Rights: Copyright © 2014 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.90 • No. 3 • March 2014
Back to Top